Canadian Journal of Statistics

Table of Contents

Volume 40 Issue 1 (March 2012)


Duration analysis in longitudinal studies with intermittent observation times and losses to followup

  • Author: D. M. Hajducek, J. F. Lawless
  • Pub Online: Feb 14, 2012
  • DOI: 10.1002/cjs.10139 (p 1-21)

Constrained nonparametric maximum likelihood estimation of stochastically ordered survivor functions

  • Author: Yongseok Park, John D. Kalbfleisch, Jeremy M. G. Taylor
  • Pub Online: Feb 14, 2012
  • DOI: 10.1002/cjs.10143 (p 22-39)

A Bayesian approach to mixture cure models with spatial frailties for population‐based cancer relative survival data

  • Author: Binbing Yu, Ram C. Tiwari
  • Pub Online: Feb 14, 2012
  • DOI: 10.1002/cjs.10135 (p 40-54)

A stochastic graph process for epidemic modelling

  • Author: Yasaman Hosseinkashi, Shojaeddin Chenouri, Christopher G. Small, Rob Deardon
  • Pub Online: Feb 14, 2012
  • DOI: 10.1002/cjs.10142 (p 55-67)

Truncated regular vines in high dimensions with application to financial data

  • Author: E. C. Brechmann, C. Czado, K. Aas
  • Pub Online: Feb 14, 2012
  • DOI: 10.1002/cjs.10141 (p 68-85)

Pair‐copula constructions for non‐Gaussian DAG models

  • Author: Alexander Bauer, Claudia Czado, Thomas Klein
  • Pub Online: Feb 14, 2012
  • DOI: 10.1002/cjs.10131 (p 86-109)

Approximate jackknife empirical likelihood method for estimating equations

  • Author: Liang Peng
  • Pub Online: Feb 14, 2012
  • DOI: 10.1002/cjs.10138 (p 110-123)

Fully efficient estimation of coefficients of correlation in the presence of imputed survey data

  • Author: Guillaume Chauvet, David Haziza
  • Pub Online: Nov 08, 2011
  • DOI: 10.1002/cjs.10133 (p 124-149)

A resampling approach to estimate variance components of multilevel models

  • Author: Zilin Wang, Mary E. Thompson
  • Pub Online: Feb 14, 2012
  • DOI: 10.1002/cjs.10136 (p 150-171)

Bounded influence nonlinear signed‐rank regression

  • Author: Huybrechts F. Bindele, Asheber Abebe
  • Pub Online: Feb 14, 2012
  • DOI: 10.1002/cjs.10134 (p 172-189)

Constrained penalized splines

  • Author: Mary C. Meyer
  • Pub Online: Feb 14, 2012
  • DOI: 10.1002/cjs.10137 (p 190-206)

Related Topics

Related Publications

Related Content

Site Footer


This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.